The abilify I swear is making me tired all the time. The consultant wants for me to wait until after spring to reduce the dose god knows how long that will take. I will wait but I just feel tired.
you could try caffeine to bump up energy and maybe 5-10min of medium exercise to get the feeling of energy?
I been walking around 45 minutes but too tired to walk back. Caffeine I’ve been trying to cut back maybe that’s the issue.
Are you on the depot? I started taking my Abilify at night and I noticed that it made a big difference
No I’m taking the tablets in the morning maybe switching to night would help
I really thought because it’s a dopamine ‘agonist’ as opposed to ‘antagonist’ it sped people up.
Maybe caffeine withdrawal theory of yours makes more sense to me I think
It used to be activating for me at 10mg but at 15mg I feel very tired.
Take it at night, you should feel better. Abilify still made me tired vs no meds.
I’m tired on abilify too! I’m on 10mg and I feel tired all the time. I force myself to remain very active ( 10 miles a day) but still have that sluggish feeling. It is an antipsychotic soo I guess it should be expected
I was taking it the morning because I had heard that it was activating, but since switching to taking it at night I’m a lot more alert in the morning, and I sleep better at night too
I’m going to ask my psychiatrist to lower my risperdal dose down to 3mg from 4mg.
I’ve done well on 3mg before the Depakote was dropped out of the picture.
Yes try taking your Abilify dose at bedtime.
This may help you @Ish
I’ll switch it tomorrow and see how that goes
good luck with the switch!
You have more patience than I do!
I am going DIY on meds.
My method this time is to cut everything out cold turkey, and see if high doses of Benzos helps with the withdrawals.
Not tried it this way before, so we’ll see what happens.
I know it’s hard Ish but I would try and wait until after spring. The pdocs have a lot of experience with patients. But the struggle is real, even with this ‘activating’ ‘weight neutral’ medication… Lol!!!
Abilify isn’t really activating, I had more energy off meds than on Abilify but yeah its less sedating than other meds for some ppl.
True dat,… I suppose…
you gonna stop all your meds?
I am thinking if I go cold turkey, maybe I can cope with the withdrawals better if I was to take high doses of diazepam when it kicks in.
aren’t you afraid of getting psychotic again?